
FEPANIL 250MG SYRUP 60 ML
By AUROBINDO PHARMA LTD
Contains: PARACETAMOL/ACETAMINOPHEN 250 MG
₹ 38.2515% OFF
Product Summary
Offer Price | ₹ 38.25 |
---|---|
Your Savings | ₹ 6.75 (15% on MRP) |
Customer Reviews
Ketan Sarkar
Very good customer approach
Reviewed on 20 Jan 2024
Ketan Sarkar
Reviewed on 20 Jan 2024
Very good customer approach
Dilip Darji
Best for medicine and helpfull.😊
Reviewed on 02 Feb 2024
Dilip Darji
Reviewed on 02 Feb 2024
Best for medicine and helpfull.😊
ALIMAMY ABDULAI JALLOH
Quality products and services offered.
🥰
Reviewed on 08 Feb 2024
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
Quality products and services offered. 🥰
Milind Patel
Very cheap, helpful, friendly service
Reviewed on 10 Feb 2023
Milind Patel
Reviewed on 10 Feb 2023
Very cheap, helpful, friendly service
Saurav
Genuine product....
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....